Martin Bauer

Assistant Professor
Department of Mathematics
Florida State University
office: 111 Love Building
mail: bauer@math.fsu.edu

About me: I am currently an assistant professor at Florida State University. Previously I was a PostDoc at the University of Vienna, where I completed my PhD under the supervison of Peter W. Michor. My research lies within the the field of infinite dimensional Riemannian geometry. In particular I am interested in the study of manifolds of mappings, shape spaces and diffeomorphism groups. More information about my research can be found on my google.scholar profile and here.

Selected Publications:

  1. M. Bauer, S. Joshi, K. Modin. On Geodesic Completeness for Riemannian Metrics on Smooth Probability Densities. Calculus of Variations and Partial Differential Equations, (2017) 56:113, 2017.
    doi:10.1007/s00526-017-1195-8, arXiv:1702.08870.
  2. M. Bauer, B. Kolev and S. Preston. Geometric investigations of a vorticity model equation. Journal of Differential Equations, (1), 260 (2016), Pages 478–516.
    doi:10.1016/j.jde.2015.09.030, arXiv:1504.08029
  3. M. Bauer, J. Escher and B. Kolev. Local and Global Well-posedness of the fractional order EPDiff equation on R^d. Journal of Differential Equations (6) 258 (2015), p. 2010-2053.
    doi:10.1016/j.jde.2014.11.021, arXiv:1411.4081
  4. M. Bauer, M. Bruveris, P. W. Michor. Overview of the geometries of shape spaces and diffeomorphism groups. J. Math. Imaging Vis., 50(1-2), 60-97, 2014.
    doi:10.1007/s10851-013-0490-z, arXiv:1305.1150
  5. M. Bauer, P. Harms and P. W. Michor. Sobolev metrics on the manifold of all Riemannian metrics. Journal of Differential Geometry 94, 2 (2013), 187-208.
    Euclid, arXiv:1102.3347